Discussions By Condition: Sexual conditions

Side Effects from Birth Control for 7 yrs now!

Posted In: Sexual conditions 0 Replies
  • Posted By: Anonymous
  • April 7, 2009
  • 07:33 AM

I never had any sexually difficulty until I started taking hormonal birth control. I started taking the pill approximately at age 22 and immediately begain suffering from low libido, inability to orgasm, and severe vaginal dryness. I have been off of the pill for about 3 years now and my body has still not returned to "normal" I have been to different doctors who have all said there is nothing I can do. Currently trying Vagifem that I have been on for 6 or 7 weeks with no noticeable difference. Since I have stopped taking the pill my sex drive has seemed to return but still suffering from dryness and lack of ability to orgasm due to the dryness. I know I can use lube but this doesn't fix the problem. My body is not producing any fluids down there. Before taking the pill I think I was probably more wet then most females. Anyone have any suggestions??? I am really willing to try anything! This issue is causing me to be depressed. I just want my sex life back!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?